# SDR JJBA20250515069

- Difficulty date: May 8, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 49,025 hours, 32,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FWD FUSE, DENT FOUND 3 INCH AFT FRAME 1A AND 3 INCHES BELOW STR 15R. DENT ON SKIN 3 INCH AFT OF FR 1A AND 3 INCH BELOW STR 15R REPAIRED WITH DOUBLER. ALSO NOTICED 7 PREVIOUS REPAIRS FOUND ON SKIN BTW FR 1A-2 BTW STR 13R-17R. 2 REPAIRS FOUND WITH ELONGATED HOLES AND 5 REPAIRS FOUND WITH KNIFE EDGE HOLES. SKIN REPAIRED WITH 6 RIVET PLUGS AND 1 BUSHING.
